# SDR ABXA9600609

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 7000010101
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WAS RETRACTED AND RIGHT GEAR UNSAFE LIGHT REMAINED ON.  GEAR WAS RECYCLED, LIGHT STAYED ON.  UPLATCH CHECK WAS ACCOMPLISHED, GEAR UNSAFE LIGHT WENT OUT.  REPLACED RIGHT MAIN GEAR DOWN LOCK SWITCH PER DC-9 SUPP MM 32-60-01, OPS CHECK GOOD.
